Massive Side Effects 12 hours after taking 1mg Finpecia. | Page 2 | HairLossTalk Forums

Massive Side Effects 12 hours after taking 1mg Finpecia.

Discussion in 'Dealing with Side Effects' started by Paulee, Jun 13, 2011.

  1. Prop

    Prop Established Member

    Joined:
    Oct 9, 2010
    Messages:
    271
    Likes Received:
    1
    Dislikes Received:
    0
  2. Wuffer

    Wuffer Experienced Member

    Joined:
    Nov 12, 2010
    Messages:
    952
    Likes Received:
    45
    Dislikes Received:
    1
    That was a well put response, Primo, thanks for the apologies and I was mistaken for writing you off like I did in my previous response.

    I still disagree with you on the subject of psychosomatic side effects. If you read my previous post about my own experience, I experienced symptoms I believed to be completely real. I was convinced finasteride was causing them. I won’t go into detail, but I eventually realized they were in my mind and they went away, and have not come back since. You mention minoxidil; obviously if someone were experiencing physical symptoms such that it can produce, it wouldn’t be psychosomatic. I’m more talking about manifestation of symptoms that exist in the mind: sexual side effects.

    Some proof of my point, there was a study I saw with two groups on finasteride (I’ll post it later if you want to see it); one notified about potential sexual sides and one not notified about them. The notified group saw in some cases four times the incidence of sexual side effects versus the non-informed group. I think it was only with 200 people, but if we extrapolate this fact to the general population, we could say that 3 out of 4 people that are having sexual problems on finasteride are experiencing psychosomatic side effects, simply because they were informed about them while taking the medication. I personally believe in reality this number is even higher, especially for people who visit these forums and are exposed to all the horror stories.

    The basis of my argument though is that it’s very difficult to differentiate between psychosomatic symptoms and real ones; they both may present similarly, and discontinuation of the drug would likely resolve in both cases (even though if they went away after discontinuing, almost everyone would think it was the drug causing it).

    Now, let’s say my arguments are valid for a moment, what happens then? Most people saying they have sexual problems on finasteride would be psychosomatic, but what about the ones where it’s real? You can’t tell everyone to stay on the drug and ignore the symptoms, because it could be really screwing some people up. That’s where it gets tricky, and difficult to offer advice that will cater to everybody. That’s why it’s really best people go talk to their doctors to try to sort things out. Make them aware of the fact that these symptoms could have one of two causes: the drug itself or it may be psychosomatic. Let the individuals mull it over in their minds, and they might be able to work things out on their own or with the help of their doctor.

    I know it seems easier to play it safe and tell everyone who has side effects to come off immediately, but keep in mind hair loss is extremely traumatic to some people, and treating it successfully may result in life changing effects. It’s hard to give advice to people that everybody here is happy with, because there are so many polar-opposite opinions, but I personally try to hit middle ground as best I can.
     
  3. johnbbbb

    johnbbbb Member

    Joined:
    Apr 21, 2007
    Messages:
    49
    Likes Received:
    3
    Dislikes Received:
    0
    "but if someone is suffering the whole package of sides after 1 day, they are most definetely real, not imaginary... these are just the type of users who should quit immediately & to tell them to persevere is only going to risk causing irrepairable damage to their endocrine system."

    Do you REALLY think the OP's catastrophic sides were all because of 1 does of Propecia? Look how distressed and rambling his post is. The guy is clearly having massive anxiety over Propecia. I don't think his 'sides' were due to Propecia.
     
  4. Prop

    Prop Established Member

    Joined:
    Oct 9, 2010
    Messages:
    271
    Likes Received:
    1
    Dislikes Received:
    0
    i think that all the people that wants to stop hairloss have experienced a traumatic effect in some way.

    I presume that all the people prone to a "big trauma" for hair loss have a fragile ego. This is just an hypothesis, not a judgement

    I mean that if the ego of this people is hit hard by hair loss, can u imagine possible ego consequence for a permanent sexual sides?

    maybe chances to get sides are few, but it's a bet
    Year by year u bet daily ....
     
  5. bringiton1986

    bringiton1986 New Member

    Joined:
    Apr 7, 2014
    Messages:
    2
    Likes Received:
    0
    Dislikes Received:
    0
    My first day of Finpecia by cipla...

    The thing really hits hard!!!!!The first day after consuming the pill was awefullll but again my body may be too responsive or it might take some time to adjust.But freak by brains damn heavy and libido little low.May i would go edwin diaz (google it..)natural way.I use dr reddy Minoxidil 10% and nizoral.I been loosing hair since 11 years....but i manged to save little bit by shaving head 5-15 times a year.Yet again we are fool to say that lack of libido or EDF are its side effect as it was actually treatment itself ....Its not imaginative at all cause i am damn strong positive person.Its all about body genetics which differs ...DNA...The cost is too much to pay.May be when my hair fall started (16) i might have opted but not from ...............
     
  6. I.D WALKER

    I.D WALKER Senior Member

    Joined:
    Jan 24, 2014
    Messages:
    2,551
    Likes Received:
    889
    Dislikes Received:
    0
    I don't wish to undermine your incredible claims about finasteride, so no offence meant, but if you are truly experiencing these extreme adverse side effects after first oral ingestion, then I would highly suggest you stop it at once and get the dubious product properly analyzed by a lab and at once if possible. Either the product's tainted or maybe more realistically and to which is what I suspect, you've been endowed with a hyper active imagination. All the best.
     
  7. bringiton1986

    bringiton1986 New Member

    Joined:
    Apr 7, 2014
    Messages:
    2
    Likes Received:
    0
    Dislikes Received:
    0
    Thanks for concern...

     
  8. mr_new

    mr_new New Member

    Joined:
    Feb 15, 2015
    Messages:
    1
    Likes Received:
    0
    Dislikes Received:
    0
    Ive been taking finasteride for nearly 7-8 years now. I recently got back into a relationship and noticed issues. Similar to what described here. I could have sex once a night .. but anything more was hard to come by. Morning wood gone. I am on 2mg a day .. the pill broken into 4.

    I started to take stimulants (ginseng / gingko / maca) and that helped a lot ... erections are much stiffer and multiple sessions through the night. Upto 3-5 on average for a few times a week. I am with a redhead so that doesn't help. That fire crotch is always on fire.

    Now ... obv I am going to stop finasteride. Are there are better alternatives to finasteride? Or none since it will all mess up with the DHT in the body? With my stimulants I am kicking libido in the nuts so I am thinking taking finasteride along with the stimulants will probably not going to help?

    I appreciate the input!!
     
  9. Notcoolanymore

    Notcoolanymore Senior Member

    Joined:
    Jan 3, 2014
    Messages:
    2,843
    Likes Received:
    1,434
    Dislikes Received:
    32
    She actually lets it grow out? I haven't seen that in a while. Nice!
     
  10. BrentKey

    BrentKey New Member My Regimen

    Joined:
    Jan 12, 2018
    Messages:
    2
    Likes Received:
    0
    Dislikes Received:
    1
    My Regimen:
    My Regimen
    My Regimen
    1mg for 2 years now .. one week of minor sides when I started (ball ache and watery semen) but nothing since (except better hair :) )
    [​IMG]
     
    #30 BrentKey, Jan 12, 2018
    Last edited: Feb 19, 2018
  11. jamesbooker1975

    jamesbooker1975 Experienced Member My Regimen

    Joined:
    Aug 20, 2017
    Messages:
    709
    Likes Received:
    577
    Dislikes Received:
    116
    My Regimen:
    My Regimen
    My Regimen
    You are inhibitin 70 % of the stronger androgen in males, of course you will have side effects. Don't even mention you are also inhibiting neurohormones.
     

Share This Page